MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SFTY BLD COLL HLDR 21GX1.25"

Medline Industries, LP MEDLINE; SFTY BLD COLL HLDR 21GX1.25"
Catalog Number SBCH21G
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the rubber of the distal needle is not moving back into the correct place after the end user fills a vacutainer tube with blood.This is causing the needle to remain exposed and leak blood onto the next vacutainer that the end user is trying to fill.".
 
Additional Manufacturer Narrative
The customer reported that the rubber of the distal needle is not moving back into the correct place after the end user fills a vacutainer tube with blood, causing the needle to remain exposed and leak blood onto the next vacutainer that the end user is trying to fill; there was no reported death or serious injury associated with this event.Medline received a photograph under the complaint of "rubber not moving to correct place," informed the manufacturer due to not receiving samples, and the manufacturer conducted first appearance testing and rubber cap rebound elasticity testing on retained samples from the same lot.The photograph does not have a clear image of the rubber piece itself but does show blood leaking through while the vacutainer is connected to the blood collection set; retained sample testing passed, with all samples free of damage and defect and the rubber cap successfully rebounding to its initial position.The cause was documented as "comp./part defective, broke" and "dc:supplier error asia (medline brand)," and the review of the last three trend reports identified no trends for the specified material number and corresponding defect type.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SFTY BLD COLL HLDR 21GX1.25"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50839853
Report Number1417592-2026-46043
Device Sequence Number16021869
Product Code JKA
UDI-Device Identifier10197344039708
UDI-Public10197344039708
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSBCH21G
Device Lot Number241101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown